Has anyone ever heard of Cialis causing seizures ??

Can anyone give me advice or a location where I can get
additional information on drug interactions or seizures with Cialis?

Thank you!

 
2004 - 2016 1Tadalafil.
We do not sell drugs without a prescription!
All brand names, product names or trademarks belong to their respective holders.

For any questions write to support@1tadalafil.com
For those who know cialis, they say that it is a rare occurrence for a seizure to happen.
However the Cialis drug is not recommended for use by patients on some heart medications, such as nitroglycerin tablets or some alpha blockers, because said combinations can cause a sharp drop in blood pressure. This can lead to seizures, fainting or even death in some men.

The recommendations call for dosage limitations of Cialis for patients who have kidney or liver disorders. Cialis should not be taken by men for whom sexual activity is inadvisable because of a weak heart condition as such use could result in a seizure.

The most common reported side effects from the clinical trials of Cialis were headache, indigestion, back pain, muscle aches and flushing.


Back to Questions..